Vol. 312, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Cancellation problem for AS-Regular algebras of dimension three

Xin Tang, Helbert J. Venegas Ramírez and James J. Zhang

Vol. 312 (2021), No. 1, 233–256
Abstract

We study a noncommutative version of the Zariski cancellation problem for some classes of connected graded Artin–Schelter regular algebras of global dimension three.

Keywords
Zariski cancellation problem, Morita cancellation problem, Artin–Schelter regular algebra, finite global dimension
Mathematical Subject Classification
Primary: 16P99, 16W99
Milestones
Received: 16 April 2019
Revised: 14 January 2021
Accepted: 7 March 2021
Published: 4 August 2021
Authors
Xin Tang
Fayetteville State University
Fayetteville, NC
United States
Helbert J. Venegas Ramírez
Universidad Nacional de Colombia
Bogotá
Colombia
James J. Zhang
University of Washington
Seattle, WA
United States